Dacey, Michael F., Krumbein, W. C. (1976) Three Growth Models for Stream Channel Networks. The Journal of Geology, 84 (2) 153-163 doi:10.1086/628185
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Three Growth Models for Stream Channel Networks | ||
Journal | The Journal of Geology | ||
Authors | Dacey, Michael F. | Author | |
Krumbein, W. C. | Author | ||
Year | 1976 (March) | Volume | 84 |
Issue | 2 | ||
Publisher | University of Chicago Press | ||
DOI | doi:10.1086/628185Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 166489 | Long-form Identifier | mindat:1:5:166489:2 |
GUID | 0 | ||
Full Reference | Dacey, Michael F., Krumbein, W. C. (1976) Three Growth Models for Stream Channel Networks. The Journal of Geology, 84 (2) 153-163 doi:10.1086/628185 | ||
Plain Text | Dacey, Michael F., Krumbein, W. C. (1976) Three Growth Models for Stream Channel Networks. The Journal of Geology, 84 (2) 153-163 doi:10.1086/628185 | ||
In | (1976, March) The Journal of Geology Vol. 84 (2) University of Chicago Press |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |